Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Concussion on the head after a fall. Having headaches, leg weakness, difficulty in writing, pain in the body. Will physiotherapy help?

I passed out & fell on the floor hitting my head somehow, mild concussion back of head - right side. I am still having bad headaches back of head, trouble with right leg weakness, right hand writing gets weak - writing becomes garbled. Pain in my whole body, very stiff legs & arms when walking or lifting things. Aug. 6/12 will physio- therapy help with this.
Asked On : Fri, 10 Aug 2012
Answers:  1 Views:  229
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013
Thank you for writing. After going through your symptoms, it is important to know if CT scan of the brain has been done. Sometimes, we need to exclude a small bleeding (hemorrhage) in the brain which can cause the above symptoms. A neurosurgeon opinion would also be advisable.

If CT scan is normal, then physiotherapy would be useful. Alongwith, analgesics can be used for relief of headache.

Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Apollo Health City, Hyderabad.
Answered: Fri, 10 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor